# SDR HNAA2017070700230

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,892 hours, 38,547 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ENG 1-2 THRUST REVERSER DISAGREE EICAS MESSAGE.   PERFORMED NR 1 AND 2 THRUST REVERSER OPERATIONAL CHECK IAW 78-31-01-700-810-A. OPS CHECKED GOOD. OK FOR  SERVICE AT THIS TIME.
